# SDR YENA2025030500234

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 6,407 hours, 1,163 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 63600015511
- Part serial: 52474
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 8,418 hours, 1,524 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#224, LAX-JFK. (ETOPS) 'ENG 1 LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); FOUND DEFECTIVE FIRE/OVERHEAT DETECTOR. REMOVED AND REPLACED FIRE/OVERHEAT DET. IAW 26-12-17-000-803. OPS CHECK GOOD. FAULT NO LONGER PRESENT AFTER IDLE RUN. MX-4 UPDATED PLACARD REQUIRES REMOVAL.
